- -

Asymptotic proximities

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Asymptotic proximities

Show full item record

Protasov, IV. (2008). Asymptotic proximities. Applied General Topology. 9(2):189-195. doi:10.4995/agt.2008.1799.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86428

Files in this item

Item Metadata

Title: Asymptotic proximities
Issued date:
[EN] A ballean is a set endowed with some family of subsets which are called the balls. The properties of the family of balls are postulated in such a way that the balleans can be considered as a natural asymptotic ...[+]
Subjects: Ballean , Determining covering , Proximity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1799
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1799
Type: Artículo

This item appears in the following Collection(s)

Show full item record